Alert archive / Alabama / River Flood Warnings in 2022

River Flood Warning 43, NWS Mobile, AL

May 26, 2022Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at May 26, 2022, 8:54 AM CDT for Baldwin County, Alabama. It took effect at May 26, 2022, 9:01 AM CDT. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2022, 8:54 AM CDT (13:54 UTC)
In effect from
May 26, 2022, 9:01 AM CDT
Expired
May 28, 2022, 7:17 PM CDT
In force
58 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Styx River near Elsanor (STXA1). The gauge peaked at 16.10 ft at May 27, 2022, 1:00 PM CDT.

actionminormoderatemajor5101505/2605/2705/2805/2905/30
Action stage
7 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

085 
WGUS44 KMOB 261354
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
854 AM CDT Thu May 26 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-271400-
/O.NEW.KMOB.FL.W.0043.220526T1401Z-220527T1641Z/
/STXA1.1.ER.220526T1401Z.220527T0000Z.220527T1040Z.NO/
854 AM CDT Thu May 26 2022

...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Styx River Near Elsanor.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 12.0 feet, Residents downstream at Seminole Landing 
  should be alert to possible flooding.
  At 14.0 feet, Moderate Flood Stage. Water approaches houses on 
  Donovan Circle in the Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Thursday the stage was 11.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 13.1 feet this evening. It
    will then fall below flood stage late tonight.
  - Flood stage is 12.0 feet.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
6 follow-up statements
865 
WGUS44 KMOB 262018
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
318 PM CDT Thu May 26 2022

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-272030-
/O.EXT.KMOB.FL.W.0043.000000T0000Z-220527T2118Z/
/STXA1.2.ER.220526T1347Z.220527T0600Z.220527T1518Z.NO/
318 PM CDT Thu May 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Styx River Near Elsanor.

* WHEN...Until Friday afternoon.

* IMPACTS...At 12.0 feet, Residents downstream at Seminole Landing 
  should be alert to possible flooding. At 14.0 feet, Moderate Flood 
  Stage. Water approaches houses on Donovan Circle in the Seminole 
  Landing community.

* ADDITIONAL DETAILS...
  - At 3:00 PM CDT Thursday the stage was 13.4 feet.
  - Forecast...The river is expected to rise to a crest of 14.0
    feet just after midnight tonight. It will then begin to fall,
    falling below flood stage Friday afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
696 
WGUS84 KMOB 262155
FLSMOB

Flood Statement
National Weather Service Mobile AL
455 PM CDT Thu May 26 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-272200-
/O.EXT.KMOB.FL.W.0043.000000T0000Z-220528T0000Z/
/STXA1.2.ER.220526T1347Z.220527T0600Z.220527T1800Z.NO/
455 PM CDT Thu May 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Styx River Near Elsanor.

* WHEN...Until Friday evening.

* IMPACTS...At 12.0 feet, Residents downstream at Seminole Landing 
  should be alert to possible flooding. At 14.0 feet, Moderate Flood 
  Stage. Water approaches houses on Donovan Circle in the Seminole 
  Landing community.

* ADDITIONAL DETAILS...
  - At 4:00 PM CDT Thursday the stage was 13.7 feet.
  - Forecast...The river is expected to rise to a crest of 14.6
    feet just after midnight tonight. It will then begin to fall,
    falling below flood stage Friday evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
281 
WGUS84 KMOB 270147
FLSMOB

Flood Statement
National Weather Service Mobile AL
847 PM CDT Thu May 26 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-280100-
/O.EXT.KMOB.FL.W.0043.000000T0000Z-220528T0051Z/
/STXA1.2.ER.220526T1347Z.220527T0600Z.220527T1851Z.NO/
847 PM CDT Thu May 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Styx River Near Elsanor.

* WHEN...Until Friday evening.

* IMPACTS...At 12.0 feet, Residents downstream at Seminole Landing 
  should be alert to possible flooding. At 14.0 feet, Moderate Flood 
  Stage. Water approaches houses on Donovan Circle in the Seminole 
  Landing community.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 14.6 feet.
  - Forecast...The river is expected to rise to a crest of 14.9
    feet just after midnight tonight. It will then begin to fall,
    falling below flood stage Friday evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
496 
WGUS84 KMOB 271510
FLSMOB

Flood Statement
National Weather Service Mobile AL
1010 AM CDT Fri May 27 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-281515-
/O.EXT.KMOB.FL.W.0043.000000T0000Z-220528T1634Z/
/STXA1.2.ER.220526T1347Z.220527T1400Z.220528T1034Z.NO/
1010 AM CDT Fri May 27 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Moderate flooding is occurring.

* WHERE...Styx River Near Elsanor.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 16 feet, Water begins to flood Donovan Circle in the 
  Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Friday the stage was 16 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 4.1 feet Wednesday
    morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$

BB
211 
WGUS84 KMOB 280156
FLSMOB

Flood Statement
National Weather Service Mobile AL
856 PM CDT Fri May 27 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-282215-
/O.EXT.KMOB.FL.W.0043.000000T0000Z-220528T2205Z/
/STXA1.2.ER.220526T1347Z.220527T1815Z.220528T1605Z.NO/
856 PM CDT Fri May 27 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Moderate flooding is occurring.

* WHERE...Styx River Near Elsanor.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 12.0 feet, Residents downstream at Seminole Landing 
  should be alert to possible flooding. At 14.0 feet, Moderate Flood 
  Stage. Water approaches houses on Donovan Circle in the Seminole 
  Landing community. At 16.0 feet, Water begins to flood Donovan 
  Circle in the Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Friday the stage was 15.6 feet.
  - Forecast...The river is expected to fall below flood stage
    Saturday afternoon and will continue falling to a stage of
    4.0 feet Wednesday evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
018 
WGUS84 KMOB 281538
FLSMOB

Flood Statement
National Weather Service Mobile AL
1038 AM CDT Sat May 28 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-290030-
/O.EXT.KMOB.FL.W.0043.000000T0000Z-220529T0017Z/
/STXA1.1.ER.220526T1347Z.220527T1815Z.220528T1817Z.NO/
1038 AM CDT Sat May 28 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Styx River Near Elsanor.

* WHEN...Until this evening.

* IMPACTS...At 12 feet, Residents downstream at Seminole Landing 
  should be alert to possible flooding.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Saturday the stage was 13 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 3.8 feet Thursday
    morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$

BB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 26, 6:55 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 26, 6:55 AM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
655 AM CDT Thu May 26 2022

.AVIATION...
12Z issuance...Showers and thunderstorms are beginning to
redevelop and spread into our region. Brief lowerings of
visibilities and ceilings are expected in some of the heavier
storms. Outside of storms low-end VFR to MVFR ceilings should
prevail through the afternoon. Drier air finally pushes through
the area by the late afternoon/early evening hours, with rain
chances quickly dropping from west to east. Cloud cover will lift
and VFR conditions will prevail by the mid to late evening hours
and through the end of the TAF period. South to southwesterly
winds of around 10 knots with gusts closer to 20 knots are
expected through the afternoon, with higher winds in and around
thunderstorms. Winds become light and variable by the overnight
hours. /96

&&

.PREV DISCUSSION... /issued 503 AM CDT Thu May 26 2022/

NEAR TERM UPDATE /Now Through Friday/...A deep low pressure
system centered in the vicinity of southeastern KS early this
morning is forecast to slowly move eastward across MO through this
afternoon then across IL/IN tonight. An associated weak surface
boundary will approach our southeast MS counties this morning and
should slowly make its way across our region through this evening.
A very moist airmass remains in place across our forecast area
underneath the southwest flow aloft ahead of the trough axis early
this morning with precipitable water values likely ranging
between 1.6 and 1.9 inches. Satellite/radar data already shows
new convection increasing in coverage to our west and southwest
ahead of the approaching shortwave trough and surface boundary as
of 3 AM CDT, with the most intense convection noted just south of
the Louisiana coast, where SPC mesoscale analysis shows 2000-2500
J/KG MLCAPE and around 40 knots of effective bulk shear. Short
range model guidance continues to show a 55-65 kt mid/upper level
S-SW jet spreading across our forecast area this morning in
advance of a shortwave trough lifting eastward across LA/MS,
placing most of our forecast area within a favored region of mid
and upper level divergence. Deep layer shear should continue to
increase across our forecast area over the next few hours as the
mid/upper level jet spreads over our region. Showers and
thunderstorms are subsequently expected to increase in coverage
through the early morning hours. We may see bulk shear values of
40-50 kt advancing into our region after sunrise and through the
morning hours. A nose of enhanced instability with MLCAPE values
of 1500-2000 J/KG will also advance eastward across southwest and
south central AL and the western FL panhandle this morning, with
slightly higher values in excess of 2000 J/KG possible along the
immediate coast. The shear and instability will be supportive of a
few strong to marginally severe storms capable of producing
localized wind gusts of 40-60 mph, though low level wind profiles
are not overly impressive (20-30 knots of 850 mb flow). There is
also just enough curvature in the low level flow to support 0-1 km
SRH values of 100-200 m2/s2 and perhaps an associated low end
tornado threat this morning. SPC has maintained the Marginal
severe risk over most of our area today.

The flash flood risk also remains elevated across much of our area
today as convection increases in coverage within the deeply moist
airmass. Many locations in southwest and south central AL, the
western FL panhandle, and southern portions of southeast MS have
received between 4 and 6 inches of rain during the past few days
with isolated totals over 8 inches in a few spots. Additional
rainfall amounts of 2 to 4 inches with isolated higher totals will
be possible across the above mentioned areas today, especially
over central and southern portions of the CWA, which could easily
fall within a short period of time and lead to flash flooding. We
plan to leave the Flash Flood Watch in its current configuration,
but may be able to trim some of our western counties out within
the next few hours as the moisture and instability gradient shifts
eastward into AL/FL. Scattered storms, a few potentially strong,
may linger into this afternoon and early this evening before a
drier deep layer airmass spreads into our region tonight along
the base of the approaching trough axis. Dry weather conditions
are anticipated overnight and into Friday.

A High Surf Advisory remains in effect through tonight for surf
breakers ranging between 4-6 feet. A HIGH risk of rip currents
will continue through Friday afternoon. /21

SHORT TERM /Friday night Through Saturday night/...Weak
northwesterly flow aloft will gradually turn more northerly through
the short term period as the upper-level trough weakens and lifts
northeastward and an upper-level ridge builds over the Central US.
At the surface, high pressure over the Tennessee River Valley shifts
eastward across the Appalachians, reaching the East Coast by the end
of the period. Subsidence, due to the deep-layer ridging, as well as
drier air filtering in from the north (PWATs below an inch) will
help keep rain chances out of the forecast for the start of the
weekend. Lows for both Friday and Saturday nights will range from
the upper 50s to low 60s for interior portions of the region, to mid
to upper 60s closer to the coast. Highs on Saturday will be in the
mid to upper 80s areawide. Lastly, a HIGH Risk of rip currents will
remain in effect through Friday afternoon before lowering to
MODERATE for Friday night. A LOW risk of rip currents will return
for the remainder of the period. /96

EXTENDED TERM /Sunday Through Wednesday/...Upper-level ridging
pushes northeastward on Sunday, before anchoring itself over the
Ohio River Valley through the remainder of the period. The ridge
becomes a closed upper high by early Monday morning, allowing for
upper-level flow over our region to turn easterly/southeasterly.
Interestingly, guidance suggests that a weak upper-level low may
attempt to break from the northern jet stream on Sunday over the
Western Atlantic, pushing southwestward and moving within the
anticyclonic flow around the upper high. By the Tuesday/Wednesday
timeframe, the low will cross the Florida Peninsula and push into
the northern Gulf of Mexico, effectively causing the upper high to
weaken. At the surface, high pressure pushing into the Western
Atlantic will maintain weak east to southeasterly winds over the
region. In response to the upper low, a weak surface low/trough may
develop just off the GA/SC coast and push inland, however the
evolution of this feature is rather uncertain at the moment.
Regardless, moisture values will slowly be on the increase by the
second half of the period, with PWATs rising to around 1.2 to 1.5
inches. With subsidence effects decreasing, expect isolated to
scattered showers and thunderstorms to return to the forecast by
Tuesday and Wednesday. Highs will be in the upper 80s to lower 90s.
Lows will generally be in the mid to upper 60s with low 70s along
the immediate coast. /96

MARINE...A moderate to strong south to southwesterly flow will
persist though this afternoon. With winds around 20kts, a Small
Craft Advisory remains in effect through this afternoon for our Gulf
waters, southern Mobile Bay, and Mississippi Sound. Exercise caution
headlines are in place for our remaining bays and sounds. Winds
decrease back to moderate and become more westerly by Thursday night
as a cold front passes through the area. Elevated seas of around 4
to 6 feet will continue through Thursday evening before slowly
subsiding by the weekend. After winds briefly turn northerly Friday
night, a light onshore flow is expected to return for the weekend. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 6 PM CDT this evening for ALZ052-053-055-056-
     059-060-261>266.

     High Rip Current Risk through Friday afternoon for ALZ265-266.

     High Surf Advisory until 4 AM CDT Friday for ALZ265-266.

FL...Flood Watch until 6 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through Friday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 4 AM CDT Friday for FLZ202-204-206.

MS...Flood Watch until 6 PM CDT this evening for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 6 PM CDT this evening for GMZ631-632-
     650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, May 26, 5:47 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     MARINE TSTM WIND 30 S FORT MORGAN        29.80N 88.10W
05/25/2022  M46 MPH          GMZ670             AL   SHIP

            A SHIP REPORTED A WIND GUST OF 40KTS
            (46MPH).

&&
Local storm report, May 26, 7:13 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
713 AM CDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     5 SSW JAY               30.88N 87.19W
05/25/2022                   SANTA ROSA         FL   BROADCAST MEDIA

            TREES DOWN ON HARVEST RD NEAR JAY.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:06 PM CDTSpecial Weather StatementMOBClarke39 min
May 25, 7:24 PM CDTSpecial Marine WarningMOB96 min
May 25, 7:32 PM CDTSpecial Weather StatementMOBBaldwin43 min
May 25, 7:45 PM CDTSpecial Weather StatementMOBBaldwin45 min
May 25, 7:51 PM CDTSpecial Weather StatementMOBWilcox39 min
May 25, 7:56 PM CDTSpecial Marine WarningMOB94 min
May 25, 9:07 PM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
May 25, 9:38 PM CDTSpecial Marine WarningMOB97 min
May 25, 10:22 PM CDTSevere Thunderstorm WarningMOBBaldwin38 min
May 25, 10:59 PM CDTSpecial Marine WarningMOB46 min
May 25, 11:01 PM CDTSpecial Marine WarningMOB119 min
May 25, 11:14 PM CDTFlash Flood WarningMOBBaldwin4 hr
May 26, 12:54 AM CDTSpecial Marine WarningMOB36 min
May 26, 5:16 AM CDTSpecial Marine WarningMOB89 min
May 26, 6:19 AM CDTSpecial Marine WarningMOB86 min
May 26, 6:44 AM CDTSpecial Marine WarningMOB2 hr
May 26, 8:20 AM CDTSpecial Marine WarningMOB85 min
May 26, 8:44 AM CDTSpecial Marine WarningMOB91 min
May 26, 8:50 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
May 26, 9:10 AM CDTFlash Flood WarningMOBBaldwin2 hr
May 26, 9:50 AM CDTSpecial Marine WarningMOB85 min
May 26, 10:14 AM CDTSpecial Marine WarningMOB2 hr
May 26, 10:46 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
May 26, 11:12 AM CDTSpecial Marine WarningMOB83 min
May 26, 12:12 PM CDTSpecial Marine WarningMOB2 hr
May 26, 12:39 PM CDTRiver Flood WarningMOBBaldwin55 hr
May 26, 4:57 PM CDTRiver Flood WarningMOBBaldwin14 hr

Nearby

River Flood Warnings in Alabama, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.